# SDR HNAA0100036

- Difficulty date: June 12, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 15,951 hours, 17,396 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205
- Part serial: 601
- Condition: Inoperative
- Part time: 16,001 hours, 17,462 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF THE LANDING GEAR WOULD NOT RETRACT.
